- 10-31-2010, 12:08 PM
- 5'9" 184 lbs.
- Join Date
- Nov 2009
- Rep Power
- Lv. Percent
i been on fina for about a month now, started at 1mg first week and went to 2mg. i just started my mdrol cycle last monday and been noticing some shedding. should i increase the fina to 3mg? or just wait it out and see what happens. it liquid fina btw. also before i started mdrol, i noticed my nipples itching 2 weeks ago but no pain or lumps, could it be all in my head is that a side effect of fina?
- 11-01-2010, 06:02 PM
Finasteride wont counter any shedding caused by superdrol. Finasteride prevents steroids with a C4-5 double bond (like testosterone) from being 5a-reduced (to DHT or DHT-based steroids) by competitively inhibiting the enzyme responsible (5AR). Superdrol is already 5a-reduced (DHT-based) so it wont affect it.Antæus Labs
- 11-01-2010, 06:12 PM
it all could be in your head, but lack of 5a reduction of test could cause an increase in estrogenic sides, d/t the lack of dht.
Similar Forum Threads
- By j4ever in forum AnabolicsReplies: 24Last Post: 05-20-2014, 10:14 PM
- By dlux in forum AnabolicsReplies: 4Last Post: 05-28-2008, 09:08 PM
- By havoc07 in forum SupplementsReplies: 11Last Post: 10-26-2007, 05:14 PM
- By BOVEY in forum AnabolicsReplies: 14Last Post: 12-28-2005, 05:04 PM
- By thebiochemist in forum AnabolicsReplies: 2Last Post: 09-29-2005, 08:25 PM